MathSciNet Relay Station
MathSciNet bibliographic data
MR2900117 65M70
Mittal, R. C.; Jain, R. K. Numerical solutions of nonlinear Burgers' equation with modified cubic B-splines collocation method. Appl. Math. Comput. 218 (2012), no. 15, 7839–7855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement